As I lowered my steroid doses or when I was going though Topical Steroid Withdrawal I would lose my hair and get bad ingrown nails.At one point almost all my toes had ingrown nails. On each side, that's like 18ish... So even now, as I get ingrown nails I take it as a warning.
I mentioned this to my dermatologist and she took some blood to make sure there wasn't anything wrong with my thyroid. Surprise! There wasn't, I was however extremely deficient in vitamin D, so I'll be taking some high doses of Vitamin D for a few weeks, I'll try to get out into the sun more and increase my food intake that has that vitamin. I'm not a big fan of fish but I'm trying to eat more.
Oh by the way! That boil that popped up, (no pun intend) it was in fact MRSA again. So I'm on antibiotics to hopefully squish that before it becomes a problem. Here I am after 2 weeks of 50,000mg of vitamin D and a week or so of the antibiotics, I swear they're magic.